# SDR SWAA2022021516583

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF; LEFT SIDE EDGE; WHOLE LENGTH OF PANEL HAVE CORROSION. / DURING EVALUATION OF AFT CARGO FLOOR PANEL 140CF; FOUND PANEL TO BE CRACKED OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1. REPLACED PANEL 140CF IAW B737 AIPC 25-52-10-02 ITEM 351; A TAG WN6702
